The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Generic Regular Decompositions for Parametric Polynomial Systems
Author(s): 
Pages: 1194-1211
Year: Issue:  5
Journal: Journal of Systems Science and Complexity

Keyword:  Generic regular decompositionparametric polynomial systemregular-decompositionunstable variety;
Abstract: This paper presents a generalization of the authors’ earlier work. In this paper, the two concepts, generic regular decomposition(GRD) and regular-decomposition-unstable(RDU) variety introduced in the authors’ previous work for generic zero-dimensional systems, are extended to the case where the parametric systems are not necessarily zero-dimensional. An algorithm is provided to compute GRDs and the associated RDU varieties of parametric systems simultaneously on the basis of the algorithm for generic zero-dimensional systems proposed in the authors’ previous work. Then the solutions of any parametric system can be represented by the solutions of finitely many regular systems and the decomposition is stable at any parameter value in the complement of the associated RDU variety of the parameter space. The related definitions and the results presented in the authors’ previous work are also generalized and a further discussion on RDU varieties is given from an experimental point of view. The new algorithm has been implemented on the basis of DISCOVERER with Maple 16 and experimented with a number of benchmarks from the literature.
Related Articles
No related articles found